Accutane and Recreational Drugs?
Posted 11 October 2006 - 11:50 AM
Posted 11 October 2006 - 12:01 PM
X - very stressful to the body in the best of times, and increases dehydration. So no to that.
LSD - well i can say this, i would never want to be tripping on Accutane. That sounds like a miserable experience. But probably technically safe since LSD is physically pretty harmless.
Rum - in moderation, if your liver enzymes on your blood tests are ok. Don't drink within 72 hours of your bloodwork or it will look like the Accutane is having a bad effect on your triglycerides.
And please note that i am not advising you to do any of those, but if you are going to, stick with drinking or if you must, LSD.
Posted 11 October 2006 - 12:09 PM
I'm really dissapointed that I can't do E :/
Posted 11 October 2006 - 04:05 PM
Posted 11 October 2006 - 04:29 PM
I'm all for the soft drugs (pot, hash, etc)..... but if you are going to have no regard for your body or life whatsoever, who the hell cares what your skin looks like?
crack is NOT a recreational drug. or coke, or really LSD for that matter.
I'm glad you didn't mention meth, since nothing will fix your face after that crap.
really...... save your money on the accutane and don't bother.
Posted 11 October 2006 - 10:04 PM
Posted 11 October 2006 - 10:28 PM
Posted 12 October 2006 - 09:02 AM
LSD is the very definition of recreational drug. It has it's uses for spiritual purposes as well - although mushrooms are better for that, and the original poster clearly has no spiritual purposes in mind. Unlike cocaine/crack, it is not addictive, it's cheap, and you can't OD yourself to death (although if you were tripping hard enough you might think you could fly and jump off a building or something) with the actual substance.
Posted 12 October 2006 - 03:37 PM
im glad i changed my mind and havent taken it!
Posted 12 October 2006 - 03:39 PM
But I have done hardcore drugs.
I am also a recovering drug addict.
One major drug at a time is the only sane thing to do.
Take your pick. Accutane or other drugs - of which are not going to do anything to help you, like Accutane would.
Posted 12 October 2006 - 03:40 PM
u really should quit that crack crack
Posted 13 October 2006 - 11:55 AM
Posted 13 October 2006 - 07:09 PM
I would ask your dermatologist as these questions aren't exactly lightweight.
Posted 13 February 2007 - 01:34 AM
Posted 13 February 2007 - 06:23 AM
Personally, I wouldn't try to take anything that would interfere with the drug so that it could work as well as possible.
Posted 14 February 2007 - 03:48 PM